| Catalog Number |
92-2004 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Stagraft dbm putty 10cc cat# 92-2004, lot# 381840.Stagraft dbm putty 10cc cat# 92-2004, lot# 381840.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00758, 0001825034 - 2021 - 00759.
Event or Problem Description
It was reported that a facility discovered three packages with holes in the interior sterile wrap.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned packaging found all outer foil packs were returned opened.Lot 843700 had inner foil pack seal intact.For all product, since the packaging was returned opened, the sterility or breach thereof cannot be determined.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.